# SDR AALA202009229016

- Difficulty date: September 14, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 16,174 hours, 7,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Lt Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LEFT HAND AFT PASSENGER/CREW DOOR CUT OUT LOWER SILL CENTER FITTING AT FR 67 AND S23L.  REPLACED CENTER FITTING, PER SRM 51-72-11.
